# SDR ALGA072710A117301

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N863AL
- Make and model: Skrsky S76C
- Aircraft serial: 760536
- Aircraft time: 5,581 hours
- System (JASC): 2700 · Flight Control System
- Part: Bearing
- Part number: MDW4A1173
- Condition: Frozen
- Location: Zone 200
- Part time: 5,581 hours
- Component: Bellcrank
- Component part number: 7640003005106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF BELLCRANK ASSY, FOUND BEARINGS FROZEN AND UNABLE TO MOVE.
